Thursday, October 02, 2014
Monday, December 22, 2008 rose123, Community Member, asks

Q: unbearable itching

-i have been taking valtrex for 7 days and am feeling a little better but about 4 days ago I began having intense itching which I would say almost feels like a yeast infection but my inner thighs rectum and buttocks itch as well.....is this normal??????? Please someone help what can I take to make it go away I can't even go to work bc I can't stops scratcing .....I have no lesions that r drying up and healing and have tried everything .....balmex, aloe,monistat even cortaid .....what do I do??
Answer This
Answers (1)
dean, Community Member
12/26/08 10:59pm

It sounds almost like you are having some sort of alergic reaction. You might try an antihistimine to try to stop the itching - something like benadryl. Have you considered some sort of herbal remedy instead of valtrex, since you seem to be having problems.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By rose123, Community Member— Last Modified: 12/19/10, First Published: 12/22/08